Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

What causes excess mucus in stool?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
From past one month I have seen mucus while passing motion. I feel little tired after passing motion. Is there any connection between weeks XXXXXXX and mucus. Need some medication for this.
Posted Mon, 10 Feb 2014 in General Health
Answered by Dr. Shanthi.E 10 minutes later
Brief Answer: take tablet sporlac Detailed Answer: Hello XXXXXXX I have read your query. I understand your concern. Seeing mucus in motions is normal. Excess mucus can be due to infection. You also feed tired after passing stools. No, there is no connection between weakness and mucus. I would suggest you to get a stool routine test done. If it is normal, nothing to worry. In the meantime, you can take Tablet Sporlac thrice daily for 3 weeks to replenish the intestinal flora. This medicine is available over the counter. You do not need a prescription for the same. Hope this helps you. Get well soon.
Above answer was peer-reviewed by
Follow-up: What causes excess mucus in stool? 19 minutes later
Thank you.Is there any side efeect of the Tablet suggested? Sometimes immediately after food I get stomach ache and feel to go to motion. This is happening recently. I didnt have this kind of issue before. Thanks
Answered by Dr. Shanthi.E 8 minutes later
Brief Answer: no side effects of the tablet Detailed Answer: Hello, There are no side effects of the tablet. You can safely take them. It is good for the intestines. You should watch what you eat. Do not take junk food. Wash your hands frequently. Also, stay away from stress as stress can also cause these kind of symptoms. Take more of fruits and vegetables. Get well soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor